Publication
Title
Yang-Baxter invariants for line configurations
Author
Abstract
We study line configurations in 3-space by means of ''line diagrams,'' projections into a plane with an indication of over and under crossing at the vertices. If we orient such a diagram, we can associate a ''contracted tensor'' T with it in the same spirit as is done in Knot Theory. We give conditions to make T independent of the orientation, and invariant under isotopy. The Yang-Baxter equation is one such condition. Afterwards we restrict ourselves to Yang-Baxter invariants with a topological state model, and give some new invariants for line isotopy.
Language
English
Source (journal)
Discrete and computational geometry. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0179-5376
Volume/pages
15:1(1996), p. 15-33
ISI
A1996TM42200002
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 25.03.2017
To cite this reference